# SDR R61A201711100837

- Difficulty date: November 1, 2017
- Submitted: November 10, 2017
- Operation: Air carrier
- Aircraft: N818MD
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000039
- Aircraft time: 31,574 hours, 20,776 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 17085282401
- Condition: Corroded
- Location: L2 Threshold
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR GIRT BAR FLOOR FITTING NUTPLATE DOUBLER CORRODED.  REMOVED AND REPLACED THE DOUBLER IAW SRM 51-40-08.
